# SDR F06019

- Difficulty date: February 15, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 12,696 hours, 11,876 cycles
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Condition: Out Of Rig
- Location: Throttle
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO GATE DUE TO A SPOILER FAULT MESSAGE.  MAINTENANCE RIGGED THROTTLE QUADRANT SWITCHES.
